Table of Contents Author Guidelines Submit a Manuscript
ISRN Algebra
Volume 2012 (2012), Article ID 415207, 9 pages
Research Article

On g-Semisymmetric Rings

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, AL-Azhar University, Nasr City, P.O. Box 11884, Cairo, Egypt

Received 22 February 2012; Accepted 15 March 2012

Academic Editors: H. Chen and F. U. Coelho

Copyright Β© 2012 Farahat S. Aly and Mohammed O. Al Mestady. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Farahat S. Aly and Mohammed O. Al Mestady, “On g-Semisymmetric Rings,” ISRN Algebra, vol. 2012, Article ID 415207, 9 pages, 2012. doi:10.5402/2012/415207